Note on the asymptotic behavior of solutions to an anisotropic crystalline curvature flow

T. Ishiwata, C. Hirota, S. Yazaki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)129-143
JournalDefault journal
Publication statusPublished - 2006 Jan 1

Cite this

Note on the asymptotic behavior of solutions to an anisotropic crystalline curvature flow. / Ishiwata, T.; Hirota, C.; Yazaki, S.

In: Default journal, 01.01.2006, p. 129-143.

Research output: Contribution to journalArticle

@article{2948d80c604a42169d74d79adf609397,
title = "Note on the asymptotic behavior of solutions to an anisotropic crystalline curvature flow",
author = "T. Ishiwata and C. Hirota and S. Yazaki",
year = "2006",
month = "1",
day = "1",
language = "English",
pages = "129--143",
journal = "Default journal",

}

TY - JOUR

T1 - Note on the asymptotic behavior of solutions to an anisotropic crystalline curvature flow

AU - Ishiwata, T.

AU - Hirota, C.

AU - Yazaki, S.

PY - 2006/1/1

Y1 - 2006/1/1

M3 - Article

SP - 129

EP - 143

JO - Default journal

JF - Default journal

ER -